# SDR UPS03240161

- Difficulty date: January 29, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 63,836 hours, 46,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs1180 S6l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SMALL AREA OF EXFOLIATION CORROSION FOUND ON FUSELAGE SKIN BS1180 JU ST ABOVE STR.6L     REPAIR FILLER AND NEW DOUBLER TO INCORPORATE NEW AND EXISTING REPAIR  FABRICATED IAW SRM 53-30-03 FIG.3A. REPAIR PARTS INSTALLED IAW SRM 53-30-03.
